Obobŝenie teoremy Nadâ-Foâša o faktorizacii harakterističeskoj operator-funkcii

Kužel', A. B.: Obobŝenie teoremy Nadâ-Foâša o faktorizacii harakterističeskoj operator-funkcii. Acta scientiarum mathematicarum, (30) 3-4. pp. 225-234. (1969)

[img] Cikk, tanulmány, mű
math_030_fasc_003_004_225-234.pdf

Download (5MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1969
Volume: 30
Number: 3-4
Page Range: pp. 225-234
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 234. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14226

Actions (login required)

View Item View Item